# SDR FDEA201707222018

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,670 hours, 24,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 40130
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND THE L1 DOOR SLIDE LIGHT AND  FLIGHT COMPARTMENT EMERGENCY LIGHT INOPERATIVE DURING TEST.   REMOVED AND REPLACED THE BATTERY PACK AT M730 IAW AMM 33-51-07-2.  EMERGENCY LIGHTS NOW OPS CHECK GOOD.
